Duality for positive opetopes and positive zoom complexes

Marek Zawadowski

We show that the (positive) zoom complexes, with fairly natural morphisms, form a dual category to the category of positive opetopes with contraction epimorphisms. We also show how this duality can be slightly extended to positive opetopic cardinals.

Keywords: positive opetope, constellation, positive zoom complex, duality

2020 MSC: 18N30, 18A50, 18F70

Theory and Applications of Categories, Vol. 40, 2024, No. 12, pp 337-370.

Published 2024-05-07.


TAC Home